Crystal meth overdose- nursing responsibilities

Scenario: Jarrod is a 19 year old first year engineering student who has been brought into the emergency department by paramedics. He has sustained a laceration to his arm when he put his fist through a window. Jarrod is confused and restless, is noticeably sweating and needs to be restrained by security as he aggressively threatens and screams obscenities at other people around him. Jarrod’s friends told the paramedics he took some crystal meth today and they suspect he may have taken some the last few days as well.

On examination, in addition to his arm laceration, Jarrod has a patent airway and strong peripheral pulses. His vital signs are HR 160 bpm; BP 195/110mmHg; RR 42; Temp 40.2 C. His skin is flushed, diaphoretic, and hot to touch. His initial pathology results show elevated BUN and CK levels.

• Essay Question
Using current literature and research, discuss the nursing responsibilities and actions necessary when managing a crystal meth overdose. Base your answer in the provided scenario. In addition, explain the mechanism of action, clinical effects, and ongoing physical and psychosocial considerations of using crystal meth. (use mainly Australian literature if possible)


 

PLACE THIS ORDER OR A SIMILAR ORDER WITH NURSING TERM PAPERS TODAY AND GET AN AMAZING DISCOUNT

get-your-custom-paper
Buy Custom Nursing Papers

Buy Nursing Papers

 

For order inquiries     +1 (518) 291 4128

Open chat
1
You can now contact our live agent via Whatsapp! via +1 518 291-4128

Feel free to ask questions, clarifications or discounts available when placing your order.